# SDR AALA201505189002

- Difficulty date: April 10, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, AFT GALLEY FLOOR PANEL 251WF HAS DELAMINATION.  REPLACED AFT GALLEY FLOOR PANEL 251WF IAW SRM 53-02-00 & IRM 9701 REV G.
